# SDR CA960522009

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 150M
- Engine: Cont O200A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Nr 2 Rkr Boss
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN)IN THE CIRCUIT, PILOT REPORTED AN ENGINE VIBRATION. #2 CYLINDER ROCKER SHAFT BOSS CRACKED.
